International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2015 (2015), Article ID 690519, 6 pages.
Bounds for Products of Zeros of Solutions to Nonhomogeneous ODE with Polynomial Coefficients
We consider the equation , where is a polynomial and is an entire function. Let be the zeros of a solution to that equation. Lower estimates for the products are derived. In particular, they give us a bound for the zero free domain. Applications of the obtained estimates to the counting function of the zeros of solutions are also discussed.
Int. J. Differ. Equ., Volume 2015 (2015), Article ID 690519, 6 pages.
Received: 14 July 2015
Revised: 22 October 2015
Accepted: 29 October 2015
First available in Project Euclid: 20 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gil’, Michael. Bounds for Products of Zeros of Solutions to Nonhomogeneous ODE with Polynomial Coefficients. Int. J. Differ. Equ. 2015 (2015), Article ID 690519, 6 pages. doi:10.1155/2015/690519. https://projecteuclid.org/euclid.ijde/1484881449